Horsemen from Sardis
Bibliographic Data
| ID | 4541302 |
|---|---|
| Authors | George M A Hanfmann (corresponding author) |
| Year | 1945 |
| Volume | 49 |
| Issue | 4 |
| Pages | 570-581 |
| Publication date | 1945-10-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | American Journal of Archaeology (JOURNAL) |
| Journal identifiers | ISSN: 0002-9114 • E-ISSN: 1939-828X |
| Publisher | University of Chicago Press (PUBLISHER • US) |
| DOI | 10.2307/499872 |
| OpenAlex | W2334803121 |
| Language | EN |
| Citations received | 5 |
Ancient history · Ancient and Medieval Archaeology Studies · Ancient Egypt and Archaeology · Ancient Mediterranean Archaeology and History · History
| Citations per year | 0.07 |
|---|---|
| Citation span | 1953 - 1992 (40) |
| Highly cited | No |